# SDR FDEA202012023015

- Difficulty date: December 2, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51304
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS CORROSION AT RBL 45 STA 1540.  REMOVED CORROSION AT MAIN CABIN SEAT TRACK FLANGE RBL 45 STA 1540 AND AFTER   EVALUATION FOUND SEAT TRACK OUT OF LIMITS, IAW B757 SRM 51-10-02-0G AND B757 SRM 53-00-52-1A FIG 101 DET VII.  REMOVED AND REPLACED BY FABRICATION SEAT TRACK FROM STA 1320 TO 1540 RBL 45, IAW B757 SRM 51-40-05-0G, 51-40-08-0G, 51-40-02-0G AND BOEING DWG NR 146N5130 REV.
